# SDR DALA2024102410377

- Difficulty date: October 23, 2024
- Submitted: October 24, 2024
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 76,737 hours, 29,639 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Intermittent
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6708 WHILE T/S LOG #0618592 FOUND NO.4 PASS DOOR GIRT BAR ANN. LIGHT INTERMIT. CORRECTIVE ACTION: REPLACED GIRT BAR PROX SENSOR S10222. REF B757 AMM 25-66. OPS NML. (6701957)
